Get your thyroid checked.A wonky thyroid will give you many of the things you are experiencing.
also talk to your doc about this as well.maybe its time to get your dosage adjusted or maybe try a differentmed.not al meds work foru and somtimes it takes trying different ones to get the right one.
let me know h9ow it goes for you
thyriod is fine. My Pcp did a full blood work up and thyriod is fine. I finally found stuff that worked. and now its not.
I think Venora is right that you should go back to your doc and either change the dosage or switch to a new a/d. 6 months isn't a long time to be on them, but i guess from what you're saying they have been working previously. For many a/d's it is necessary to up the dose after a period of time. Good luck and best wishes, x.
Yes, I know people who have to change sometimes. Topamax can make you like a zombie though, they didn't up that did they?
I am on topomax 200 mgs. I am now weaning off of lexapro and going to cymbalta. Because i have all over body pain and so we are hoping the cymbalta helps with that even if its a little bit.